# SDR DHL2003801024

- Difficulty date: April 21, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57696003
- Condition: Corroded
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING INBOARD L/E OUTER PLATING CORRODED AT STA XW 485.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 030402, ED3253.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  TRIMMED OUT DAMAGED AREA IAW EODHL 030402, ED 3253.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063), A FILLER (7075-T6 AL 0.050) IAW EODHL-030402, ED3253.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER ON LT OUTER WING INBOARD L/E OUTER PLATING WITH NEW FASTENERS IAW EODHL-030402, ED3253 AND SRM 51-1-21 PG 1.
